Paracetamol 500 mg · Caffeine Anhydrous 30 mg · Phenylephrine HCL 8 mg · Loratadine 3 mg - Coated Tablets
The most complete, fast and effective formula for flu and other respiratory viruses. Symptomatic treatment of colds and 'flu-like' syndrome. It relieves nasal congestion, sore throat, headaches, muscular and joint pain, and it helps to reduce fever. This product also has antihistamine and vasoconstrictive action (provided by the addition of Loratadine and Phenylephrine), for the treatment of nasal congestion symptoms.
Each film-coated tablet or sachet contains Paracetamol 500 mg, Caffeine 30 mg, Loratadine 3mg, Phenylephrine hydrochloride 8 mg, excipients q.s.
Symptomatic treatment of colds and 'flu-like' symptoms, it relieves sore throat, headaches, muscular and joint pain and helps to reduce fever.
10 coated tablets and 5 g sachets.
- Phenylephrine hydrochloride